Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Finite dimensional inseparable algebras


Author: Shuen Yuan
Journal: Trans. Amer. Math. Soc. 150 (1970), 577-587
MSC: Primary 13.60
DOI: https://doi.org/10.1090/S0002-9947-1970-0262226-5
MathSciNet review: 0262226
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the structure of finite dimensional algebras which are differentiably simple with respect to a set of higher derivations.


References [Enhancements On Off] (What's this?)

  • 1. L. R. Harper, On differentiably simple algebras, Trans. Amer. Math. Soc. 100 (1961), 63-72. MR 24 #A116. MR 0130250 (24:A116)
  • [1] G. Hochschild, Double vector spaces over division rings, Amer. J. Math. 71 (1949), 443-460. MR 10, 676. MR 0029889 (10:676a)
  • [2] M. Sweedler, Structure of inseparable extensions, Ann. of Math. (2) 87 (1968), 401-410. MR 36 #6391. MR 0223343 (36:6391)
  • [3] M. Weisfeld, Purely inseparable extensions and higher derivations, Trans. Amer. Math. Soc. 116 (1965), 435-449. MR 33 #122. MR 0191895 (33:122)
  • [4] Shuen Yuan, Differentiably simple rings of prime characteristic, Duke Math. J. 31 (1964), 623-630. MR 29 #4772. MR 0167499 (29:4772)
  • [5] N. Bourbaki, Algèbre commutative. Chapitres I, II, Actualités Sci. Indust., no. 1290, Hermann, Paris, 1961. MR 36 #146.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.60

Retrieve articles in all journals with MSC: 13.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0262226-5
Keywords: Inseparable algebra, higher derivation, $ p$-generators, $ p$-basis
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society